MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000331809

Медицинская библиотека · Medical principles and practice : international journal of the Kuwait University, Health Science Centre · 2011

Adenosine-induced coronary artery spasm: a case report.

Ismail Montaser, Asaad Nidal, Al-Suwaidi Jassim

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To describe an uncommon complication of intravenous adenosine administration.

CLINICAL PRESENTATION AND INTERVENTION: A 41-year-old female patient presented with palpitations due to supraventricular tachycardia. The patient was treated with intravenous adenosine with resolution of the tachycardia. Subsequently, the patient developed chest pain and ST segment elevation in the inferior leads that resolved with sublingual nitroglycerin.

CONCLUSION

This report showed a case of coronary spasm secondary to the administration of adenosine. We therefore recommend that discretion be exercised when giving adenosine, especially to patients with an underlying tendency for vasospastic reactions.

Для цитирования: Ismail Montaser, Asaad Nidal, Al-Suwaidi Jassim. Adenosine-induced coronary artery spasm: a case report.. Medical principles and practice : international journal of the Kuwait University, Health Science Centre. 2011. DOI: 10.1159/000331809.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.